Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 351524, 13 pages
http://dx.doi.org/10.1155/2015/351524
Research Article

Improved Adaptive Sliding Mode Control for a Class of Uncertain Nonlinear Systems Subjected to Input Nonlinearity via Fuzzy Neural Networks

1Department of Engineering Science, National Cheng Kung University, Tainan 701, Taiwan
2Department of Computer and Communication, Shu-Te University, Kaohsiung 824, Taiwan

Received 8 September 2014; Revised 28 December 2014; Accepted 29 December 2014

Academic Editor: Cheng Shao

Copyright © 2015 Tat-Bao-Thien Nguyen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tat-Bao-Thien Nguyen, Teh-Lu Liao, and Jun-Juh Yan, “Improved Adaptive Sliding Mode Control for a Class of Uncertain Nonlinear Systems Subjected to Input Nonlinearity via Fuzzy Neural Networks,” Mathematical Problems in Engineering, vol. 2015, Article ID 351524, 13 pages, 2015. https://doi.org/10.1155/2015/351524.